# SDR ASAA1159410

- Difficulty date: April 7, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,465 hours, 2,591 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L FMC MOMENTARY BLANKED CDU THEN RESTORED.  PERFORM FIM TASK REF 34 61 00 810 804.  SYSTEM RESTORED TO NORMAL.  A/C OK FOR SERVICE.
